Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
268 Publications
2024 | Journal Article | LibreCat-ID: 51208
B. Gebken, “A note on the convergence of deterministic gradient sampling in nonsmooth optimization,” Computational Optimization and Applications, 2024, doi: 10.1007/s10589-024-00552-0.
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 52218
P. Lenz and R. Mahnken, “Multiscale simulation of polymer curing of composites combined mean-field homogenisation methods at large strains,” International Journal of Solids and Structures, vol. 290, Art. no. 112642, 2024, doi: 10.1016/j.ijsolstr.2023.112642.
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 52233
R. Mahnken and H. Westermann, “Construction of A-stable explicit last-stage diagonal implicit Runge–Kutta (ELDIRK) methods,” Computational Mechanics, 2024, doi: 10.1007/s00466-024-02442-y.
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 52726 |

C. Bick and S. von der Gracht, “Heteroclinic dynamics in network dynamical systems with higher-order interactions,” Journal of Complex Networks, vol. 12, no. 2, 2024, doi: 10.1093/comnet/cnae009.
LibreCat
| Files available
| DOI
| Download (ext.)
| arXiv
2024 | Journal Article | LibreCat-ID: 49905
Y. Ma, D. Mattiolo, E. Steffen, and I. H. Wolf, “Edge-Connectivity and Pairwise Disjoint Perfect Matchings in Regular Graphs,” Combinatorica, vol. 44, pp. 429–440, 2024, doi: 10.1007/s00493-023-00078-9.
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 53316
C. Stinner and M. Winkler, “A critical exponent in a quasilinear Keller–Segel system with arbitrarily fast decaying diffusivities accounting for volume-filling effects,” Journal of Evolution Equations, vol. 24, no. 2, Art. no. 26, 2024, doi: 10.1007/s00028-024-00954-x.
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 53315
Y. Wang and M. Winkler, “An interpolation inequality involving $L\log L$ spaces and application to the characterization of blow‐up behavior in a two‐dimensional Keller–Segel–Navier–Stokes system,” Journal of the London Mathematical Society, vol. 109, no. 3, 2024, doi: 10.1112/jlms.12885.
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 53542
E. Papageorgiou, “Asymptotic behavior of solutions to the extension problem for the fractional Laplacian on noncompact symmetric spaces,” Journal of Evolution Equations, vol. 24, no. 2, Art. no. 34, 2024, doi: 10.1007/s00028-024-00959-6.
LibreCat
| DOI
2024 | Conference Paper | LibreCat-ID: 55191
S. Rezat, J. Visnovska, G. Yan, M. Leshota, and H. Sabra, “Topic Study Group 41: Research and development on textbooks and resources for learning and teaching mathematics,” in Proceedings of the 14th International Congress on Mathematical Education, 2024, vol. 1, pp. 537–545, doi: 10.1142/9789811287152_0065.
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 53300
D. Brennecken, “Hankel transform, K-Bessel functions and zeta distributions in the Dunkl setting,” Journal of Mathematical Analysis and Applications, vol. 535, no. 2, Art. no. 128125, 2024, doi: 10.1016/j.jmaa.2024.128125.
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 52089
C. Zietlow and J. K. N. Lindner, “ADMM-TGV image restoration for scientific applications with unbiased parameter choice,” Numerical Algorithms, 2024, doi: 10.1007/s11075-024-01759-2.
LibreCat
| DOI
2024 | Conference Paper | LibreCat-ID: 57895 |

M. Hoffmann and S. Schlüter, “How Do Advanced Pre-Service Teachers Develop Congruence Theorems for Quadrilaterals?,” in Proceedings of the Fifth Conference of the International Network for Didactic Research in University Mathematics (INDRUM 2024, 10-14 June 2024), 2024.
LibreCat
| Files available
| Download (ext.)
2024 | Journal Article | LibreCat-ID: 52958 |

C. Boeddeker, A. S. Subramanian, G. Wichern, R. Haeb-Umbach, and J. Le Roux, “TS-SEP: Joint Diarization and Separation Conditioned on Estimated Speaker Embeddings,” IEEE/ACM Transactions on Audio, Speech, and Language Processing, vol. 32, pp. 1185–1197, 2024, doi: 10.1109/taslp.2024.3350887.
LibreCat
| DOI
| Download (ext.)
2023 | Journal Article | LibreCat-ID: 49326
S. von der Gracht, E. Nijholt, and B. Rink, “Hypernetworks: Cluster Synchronization Is a Higher-Order Effect,” SIAM Journal on Applied Mathematics, vol. 83, no. 6, pp. 2329–2353, 2023, doi: 10.1137/23m1561075.
LibreCat
| DOI
| arXiv
2023 | Journal Article | LibreCat-ID: 50271
S. Gharibian and F. Le Gall, “Dequantizing the Quantum Singular Value Transformation: Hardness and Applications to Quantum Chemistry and the Quantum PCP Conjecture,” SIAM Journal on Computing, vol. 52, no. 4, pp. 1009–1038, 2023, doi: 10.1137/22m1513721.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 50458
M. Maack, F. Meyer auf der Heide, and S. Pukrop, “Server Cloud Scheduling,” Algorithmica, 2023, doi: 10.1007/s00453-023-01189-x.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 51351
E. Steffen and I. H. Wolf, “Bounds for the chromatic index of signed multigraphs,” Discrete Applied Mathematics, vol. 337, pp. 185–189, 2023, doi: 10.1016/j.dam.2023.05.008.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 51357
E. Steffen and I. H. Wolf, “Rotation r-graphs,” Discrete Mathematics, Art. no. 113457, 2023, doi: 10.1016/j.disc.2023.113457.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 52806
H. Gilbert, M. Schürmann, M. Liebendörfer, D. Lawson, and M. Hodds, “Post-pandemic online mathematics and statistics support: Practitioners’ opinions in Germany and Great Britain & Ireland,” International Journal of Mathematical Education in Science and Technology, pp. 1–26, 2023, doi: 10.1080/0020739x.2023.2184282.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 45971
S. Bartels, B. Kovács, and Z. Wang, “Error analysis for the numerical approximation of the harmonic map heat flow with nodal constraints,” IMA Journal of Numerical Analysis, 2023, doi: 10.1093/imanum/drad037.
LibreCat
| DOI